English  |  正體中文  |  简体中文  |  Items with full text/Total items : 69937/69937 (100%)
Visitors : 23231008      Online Users : 411
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/27769

    Title: A note on randomized Shepp's urn scheme
    Authors: Hung,YC
    Contributors: 統計研究所
    Date: 2009
    Issue Date: 2010-06-29 19:33:14 (UTC+8)
    Publisher: 中央大學
    Abstract: Shepp's urn model is a useful tool for analyzing the stopping-rule problems in economics and finance. In [R.W. Chen, A. Zame, C.T. Lin, H. Wu, A random version of Shepp's urn scheme, SIAM J. Discrete Math. 19 (1) (2005) 149-164], Chen et al. considered a random version of Shepp's urn scheme and showed that a simple drawing policy (called "the k in the hole policy") can asymptotically maximize the expected value of the game. By extending the work done by Chen et al., this note considers a more general urn scheme that is better Suited to real-life price models in which the short-term value might not fluctuate. Further, "the k in the hole policy" is shown to be asymptotically optimal for this new urn Scheme. (C) 2008 Elsevier B.V. All rights reserved.
    Appears in Collections:[統計研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明